# SDR HXF2011F00000

- Difficulty date: May 8, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N371EE
- Make and model: Hughes 369E
- Aircraft serial: 0371E
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS HOVERING, WHEN SUDDENLY THE RPM STARTED TO OVERSPEED.  RPM CONTROL WAS MINIMIZED WITH THROTTLE INPUT UNTIL AN UNEVENTFUL LANDING WAS AFFECTED IN A NEARBY BALLFIELD.  REPLACED GOVERNOR WITH A SERVICEABLE UNIT AND RECTIFIED THE PROBLEM.
